# SDR UIEA2021011100032

- Difficulty date: January 10, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,833 hours, 21,034 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equipment Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS.  PERFORMED FIM TASK 21-58 TASK 805.  NO EICAS, NO FAULTS AT THIS TIME.
